# SDR 4DPA2022081900003

- Difficulty date: August 19, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 35,171 hours, 32,080 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electrical Box
- Part number: 355022003
- Part serial: 5247
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED REPEAT SNAG . LANDING GEAR WARNING ACTIVATED UPON RAISING GEAR ON TAKEOFF. AURAL VISUAL WARNINGS “LANDING GEAR”..  LOWERED GEAR, WARNINGS SILENCED RETURNED TO LAND. CORR ACTION MX TROUBLESHOT AND R&R'D LGEU PN 355-022-003 NO FIX, R&R'D NLG HARNESS PN 145-21490-407-NO FIX. AIRCRAFT WAS THEN MOVED TO LAS MX STATION WHERE MX TROUBLESHOT TO THROTTLE QUADRANT ROTARY SWITCHES REQUIRED AN ADJUSTMENT AND LGEU FAULTY SO THEY REPLACED LGEU ALL OPS TEST GOOD.
